RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 3, Pages 550–553 (Mi dan44724)  

This article is cited in 1 scientific paper (total in 1 paper)

CYBERNETICS AND THE REGULATION THEORY

Optimal search algorithms for stochastic optimization

Ya. Z. Tsypkin, A. S. Poznyak

Institute of Control Sciences, Moscow

Full text: PDF file (469 kB)

Bibliographic databases:

Document Type: Article
UDC: 62-50
Received: 28.11.1980

Citation: Ya. Z. Tsypkin, A. S. Poznyak, “Optimal search algorithms for stochastic optimization”, Dokl. Akad. Nauk SSSR, 260:3 (1981), 550–553

Citation in format AMSBIB
\Bibitem{TsyPoz81}
\by Ya.~Z.~Tsypkin, A.~S.~Poznyak
\paper Optimal search algorithms for stochastic optimization
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 3
\pages 550--553
\mathnet{http://mi.mathnet.ru/dan44724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0633792}


Linking options:
  • http://mi.mathnet.ru/eng/dan44724
  • http://mi.mathnet.ru/eng/dan/v260/i3/p550

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Granichin, “Stochastic approximation search algorithms with randomization at the input”, Autom. Remote Control, 76:5 (2015), 762–775  mathnet  crossref  isi  elib  elib
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019